# SDR DALA1119083215

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 61,958 hours, 27,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 151LF HAS SEVERAL PUNCTURES AND IS DELAMINATED, 6 X 4 INCH AREA.  REMOVED FLOOR PANEL 151LF IAW AMM53-42-14-000-001.  FABBED NEW PANEL IAW STAM TRAVELER T11/874678 BATCH 1886727 IAW DWG 3D25 -37705.  INSTALLED PANEL IAW MM 53-42-14 PB401.
